Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 23, 2011, 3:47 PM EDT for Monmouth County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2011, 3:47 PM EDT (19:47 UTC)
- Expired
- Jun 23, 2011, 4:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 17 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 414 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
149
WWUS81 KPHI 231947
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT THU JUN 23 2011
NJZ013-014-019-020-026-232045-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-WESTERN MONMOUTH NJ-
347 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN
COUNTIES...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF TOMS RIVER...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CASSVILLE...
JACKSON AROUND 400 PM...FREEWOOD ACRES...JACKSONS MILLS AROUND 415
PM...FARMINGDALE...HOWELL AROUND 430 PM...TINTON FALLS AND EATONTOWN
AROUND 445 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3999 7409 3998 7410 3999 7461 4006 7466
4032 7404
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 23, 1:26 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 23, 1:26 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 126 PM EDT THU JUN 23 2011 .SYNOPSIS... A WARM FRONT WILL SLOWLY CONTINUE TO PUSH THROUGH OUR CWA TODAY AND STALL OVER OUR NORTH. IT WILL THEN START TO MOVE SOUTH AGAIN TONIGHT. A COLD FRONT SHOULD THEN SWEEP THROUGH ON FRIDAY AND FINALLY KICK THE WARM FRONT TO OUR NORTH. THIS COLD FRONT WILL THEN STALL TO OUR SOUTHEAST THROUGH THE WEEKEND. HIGH PRESSURE TRIES TO MAKE A RETURN ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A SURFACE WARM FRONT OVER OUR NORTHERN ZONES ALONG WITH AMPLE MOISTURE AND INSTABILITY TOUCHED OFF STRONG TO SEVERE THUNDERSTORMS THIS MORNING FROM THE POCONOS INTO NORTHERN NEW JERSEY. FOR THE NEXT FEW HOURS INTO THE EARLY AFTERNOON, CONVECTIVE ACTIVITY WILL BE MORE SCATTERED AND LESS INTENSE IN NATURE. WE MAINTAIN INCREASED POPS FOR THE MID TO LATE AFTERNOON FOR THE ENTIRE FORECAST AREA, WITH SUFFICIENT MOISTURE, SHEAR, AND CAPE INDICATED IN CURRENT OBSERVATIONS AND MODEL DATA. OTHERWISE, IT MAY TAKE A WHILE FOR THE FRONT TO BEGIN TO MOVE FURTHER NORTH AS WE SHOULD BE UNDER A THICK CIRRUS VEIL MOST OF THE FIRST HALF OF THE DAY DUE TO CONVECTION UPSTREAM AND HEATING IS DELAYED A COUPLE OF HOURS. DRIER AIR HAS PUSHED IN ALOFT UNDER A SOUTHWEST FLOW AS REGIONAL SOUNDINGS SHOW PWATS HAVE DROPPED TO AROUND 1.5" TO OUR SOUTH...TRAINING STORMS WOULD BE THE ONLY THING TO PRODUCE FLASH FLOODING AT THIS POINT. CONVECTIVE LAYER FLOW, MUCH LIKE ON WEDNESDAY, SEEMS TO BE MORE PROGRESSIVE THAN WHAT WAS ORIGINALLY THOUGHT SO ANY STORMS THAT DO FIRE UP SHOULD MOVE RELATIVELY QUICKLY THROUGH. BULK SHEAR INCREASES TO NEAR 40 KNOTS SO STORMS WILL TEND TO BE BETTER ORGANIZED AND WILL LIKELY START TO SPIN...HAVING THE WARM FRONT ACT AS THE LIFT ONLY AIDES IN SPINNING STORMS. THREAT FOR TODAY STILL REMAINS TO BE GUSTY WINDS, LARGE HAIL AND HEAVY DOWNPOURS. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... MAY HAVE A LONGER TIME DEALING WITH CONVECTION TONIGHT AS IT MAY NOT BE TIED TO JUST DIFFERENTIAL DAYTIME HEATING. MID-LEVEL LOW JUST TO OUR WEST TONIGHT AND A FEW MORE WAVES OF ENERGY ARE SHOVED THROUGH OUR REGION FROM THE SOUTHWEST WHICH COULD PRODUCE ON-GOING SHOWERS THROUGH THE LATE NIGHT HOURS. WE SHOULD THEN START TO SEE A GRADUAL DECREASE IN ACTIVITY TONIGHT AS THE FRONT SAGS TOWARDS THE SOUTH AGAIN AND THE SURFACE SETS UP ANOTHER CAP. PATCHY FOG IS MORE THAN LIKELY TONIGHT, AGAIN IN THE SPOTS THAT RECEIVE A DECENT AMOUNT OF RAIN. POPS ONCE AGAIN INCREASE ON FRIDAY AS THE OCCLUDED LOW SLIDES CLOSER TO THE REGION AND ITS ATTENDANT COLD FRONT NEARS FROM THE WEST-NORTHWEST. AT THIS POINT THE WARM FRONT IS FINALLY KICKED UP TOWARDS OUR NORTH AND OUT OF OUR HAIR. STILL HAVE A DECENT SHOT AT SEEING SEVERE WEATHER ON FRIDAY WITH THE FRONTAL PASSAGE AND POTENTIALLY A PRE-FRONTAL LEE SIDE TROUGH TRAVERSING THE REGION DURING THE AFTERNOON HOURS. ATMOSPHERE DOES NOT APPEAR TO BE AS UNSTABLE WHEN COMPARED TO FRIDAY, BUT THE SYNOPTIC FORCING APPEARS TO BE STRONGER. WITH THE FRONT OFFSHORE BY LATE FRIDAY NIGHT AND STARTING TO STALL, THERE IS NOT REALLY A SIGNIFICANT AIRMASS CHANGE UNTIL LATER ON SATURDAY. ATMOSPHERE STILL LOOKS UNSETTLED SATURDAY MORNING/AFTERNOON AND WITH ANOTHER WAVE OF LOW PRESSURE RIDING ALONG THE STALLED FRONT WE COULD SEE A FEW MORE SHOWERS/THUNDERSTORMS POP UP. SATURDAY AFTERNOON MID-LEVEL HEIGHTS ARE AT THEIR LOWEST AND WITH THE COLD POOL ALOFT THIS WOULD SUPPORT STEEPENING MID-LEVEL LAPSE RATES. SHOWERS SHOULD BEGIN TO WANE BY SATURDAY EVENING WITH THE LOSS OF DAYTIME HEATING AND SURFACE RIDGING NOSING ITS WAY IN. NOW UNDER A MORE NORTHERLY FLOW SATURDAY NIGHT WE WILL SEE A MUCH NEEDED CHANGE OF AIRMASS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A PREPONDERANCE OF WEAK TROUGHING ALOFT IS FORECAST BY THE GFS ALONG THE EAST COAST THROUGH THE LONG TERM PERIOD...PERHAPS MODERATED A BIT IN THE MIDDLE PORTION OF THE PERIOD. HPC SEEMS TO FAVOR THIS IDEA. AT THE SURFACE...THE FRONT THAT IS FORECAST TO SETTLE SOUTH OF OUR AREA SATURDAY LOOKS LIKE IT WILL SET UP SHOP FROM THE CENTRAL MID ATLANTIC WESTWARD THROUGH THE TENNESSEE VALLEY. GIVEN THIS SCENARIO...IT WAS DECIDED TO LEAVE SMALL CHANCE PROBABILITIES FOR OUR SOUTHERN ZONES STARTING MONDAY...WITH ONLY A SLOW SPREAD NORTHWARD INTO OUR NORTHWESTERN ZONES BY WEDNESDAY AS A WAVE SEEMS TO APPROACH FROM THE WEST BY THEN. THE TROUGHING ALOFT IS THE ANTITHESIS OF YESTERDAYS SOLUTION IN WHICH STRONG RIDGING AT UPPER LEVELS BUILT OVER OUR AREA. LACKING THAT LATTER THEME...TEMPERATURES WERE KEPT MORE NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS. && .AVIATION /17Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE LATEST TAFS WILL CONTAIN WILL CONTINUE A MVFR TO VFR FORECAST. THE FRONTAL BOUNDARY OVER NEW JERSEY AND NERN PA REMAINS TOUGH TO DISLODGE. KABE STILL AHD NE WINDS AS OF RELEASE TIME. THE AREA NORTH OF THE BOUNDARY SHOULD BE ONE REGION OF FOCUS FOR AFTERNOON CONVECTION, ALTHOUGH MOST OF THAT ACTIVITY SHOULD PASS AND OR REMAIN NORTHEAST OF THE TERMINALS. THE SECOND AREA OF CONVECTION SHOULD BE TRIGGERED BY AN UPPER AIR DISTURBANCE FROM THE OHIO VALLEY. ITS FCST TRAJECTORY WOULD TAKE MOST OF THE CONVECTION NORTHWEST OF THE TERMINALS EXCEPT FOR MAYBE KABE AND KRDG LATER THIS AFTERNOON AND EARLY THIS EVENING. LASTLY THERE IS AN AREA OF CONVECTIVE DEBRIS PCPN OVER VA INTO MD. THIS AT LEAST IS KEEPING A LID ON DEEPER CONVECTION AND WITHOUT A TRIGGERING MECHANISM HAS HAD A HARD TIME INTENSIFYING. SO OUR TERMINALS MAY BE IN A SOFT SPOT BETWEEN THE ORGANIZED CONVECTION THE REST OF THIS AFTERNOON AND EVENING. BECAUSE OF THE MORE ISOLATED EXPECTED COVERAGE, WE JUST FORECAST A CB CLOUD GROUP. OVERNIGHT WE ARE EXPECTING SOME DEBRIS CLOUDINESS TO PASS ACROSS THE REGION. WE MAINTAINED THE MENTION OF LIGHT MVFR FOG TOWARD MORNING. THE AFOREMENTIONED BOUNDARY WILL REMAIN CLOSEST TO KTTN AND REASON FOR LOWEST MVFR CIG FORECAST AT THAT TERMINAL. A COLD FRONT WILL BE APPROACHING OUR AREA ON FRIDAY AND THE GUIDANCE IS SUGGESTING AN EARLY START TO CONVECTIVE POTENTIAL AS PER WHAT IS OCCURRING TODAY IN OHIO. THUS WE STARTED CARRYING THE CB GROUP EARLY. OUTLOOK... THE FRONT CROSSES THE AREA FRIDAY NIGHT...WITH MVFR CONDITIONS POSSIBLE WITH THE FRONTAL PASSAGE. SATURDAY WILL BE A TRANSITION DAY...AS THE TRUE AIRMASS CHANGE DOES NOT OCCUR UNTIL SATURDAY NIGHT. THIS MEANS SCATTERED SHOWERS AND POSSIBLY EVEN A THUNDERSTORM IS POSSIBLE SATURDAY...THOUGH MOST LOCATION SHOULD REMAIN VFR. SUNDAY AND MONDAY LOOK VFR WITH HIGH PRESSURE BUILDING INTO AND PASSING THROUGH THE AREA. AN APPROACHING WARM FRONT MIGHT BRING SOME MVFR TO LOCALLY IFR CONDITIONS BACK INTO THE REGION MONDAY NIGHT AND TUESDAY. && .MARINE... THE SURFACE BOUNDARY STRETCHED ACROSS THE NORTHERN OCEAN WATERS EARLY THIS MORNING...HAVING PAST SANDY HOOK IN THE PAST HOUR OR SO. NORTH OF THE FRONT...WINDS HAVE BACKED TO THE NORTHEAST AND DROPPED BELOW 10 KNOTS. SOUTH OF THE FRONT...WINDS REMAIN SOUTHWEST AROUND 10 KNOTS. THE POSITION OF THE FRONT WILL PLAY A KEY FACTOR WITH RESPECT TO WIND DIRECTION AND SPEED ACROSS THE WATERS TODAY AND TONIGHT. WITHOUT MUCH OF A PUSH TO THE FRONT EITHER WAY TODAY...IT WOULD APPEAR AS THOUGH THE FRONT WILL MEANDER ACROSS THE NORTHERN OCEAN WATERS. IN THIS AREA...NORTHEAST WINDS BECOME SOUTHEAST THIS AFTERNOON...AND GENERALLY REMAIN BELOW 15 KNOTS. IN ADDITION... PATCHY FOG THIS MORNING MAY ALSO REDUCE VISIBILITY BELOW 1 NM AT TIMES...BUT FOR NOW NO HEADLINES WILL BE ISSUED. SOUTH OF THE FRONT...THE GRADIENT COULD TIGHTEN ENOUGH FOR WINDS TO GUST TO 20 KNOTS ON BOTH THE OCEAN FRONT AND ACROSS DELAWARE BAY...WITH THE HIGHEST WINDS FROM MID AFTERNOON THROUGH EARLY EVENING. AT THIS POINT...WINDS LOOK TO REMAIN BELOW SMALL CRAFT LEVELS AS THE DEPTH OF THE MIXED LAYER OVER THE OCEAN REMAINS FAIRLY LOW. THE FRONT SHOULD BE PUSHED NORTH AS A WARM FRONT FRIDAY AS FORCING FROM UPSTREAM PUSHES THE WARMER AIR ACROSS ALL OF THE WATERS. THIS WILL ALLOW ALL WATERS TO SEE AN INCREASE IN THE SOUTH TO SOUTHWEST GRADIENT IN THE AFTERNOON AND EVENING...AS A COLD FRONT APPROACHES FROM THE WEST. THE DEPTH OF THE MIXED LAYER MAY ALLOW WINDS TO GUST TO 25 KNOTS AT TIMES LATE FRIDAY AFTERNOON AND THE FIRST PART OF FRIDAY NIGHT...ESPECIALLY ALONG THE IMMEDIATE COAST AND OVER DELAWARE BAY. THIS TIMING REPRESENTS THE BEST CHANCE OF SMALL CRAFT WINDS OVER THE COASTAL WATERS. IN ADDITION...THE INCREASED SOUTHERLY FETCH COULD RESULT IN SMALL CRAFT SEAS OVER THE OCEAN WATERS...BUT THIS WILL DEPEND ON HOW MUCH OF THE MOMENTUM GETS TO THE SURFACE DURING THIS TIME. SINCE THIS IS WELL INTO THE THIRD AND FOURTH FORECAST PERIODS...NO SMALL CRAFT ADVISORY WILL BE ISSUED WITH THE EARLY MORNING FORECAST. THERE IS SOME MODEL SPREAD CONCERNING THE TIMING OF THE COLD FRONTAL PASSAGE...BUT RIGHT NOW IT LOOKS TO OCCUR WITH A COUPLE OF HOURS OF 0600 UTC SATURDAY. WINDS BEHIND THE FRONT SHOULD DROP BACK BELOW SMALL CRAFT LIMITS...BUT SEAS COULD TAKE INTO SATURDAY MORNING BEFORE THEY DROP BELOW 5 FEET ON THE OCEAN. WINDS WILL BACK TO SOUTHWEST SATURDAY AHEAD OF ANOTHER COLD FRONT...WHICH SHOULD CROSS THE WATERS SATURDAY EVENING. WINDS COULD BRIEFLY GUST TO JUST UNDER SMALL CRAFT LEVELS IN THE WEST NORTHWEST FLOW LATE SATURDAY NIGHT AND SUNDAY MORNING. HOWEVER...HIGH PRESSURE BUILDING EAST FROM THE OHIO VALLEY SHOULD ALLOW WINDS TO DROP OFF SUNDAY AFTERNOON...AND STAY BELOW SMALL CRAFT LEVELS INTO MONDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...HEAVENER/KLINE SHORT TERM...HEAVENER LONG TERM...99 AVIATION...GIGI/HAYES MARINE...HAYES
Hazardous weather outlook, Jun 23, 4:56 AM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 456 AM EDT THU JUN 23 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-240900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 456 AM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-240900- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 456 AM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. IN ADDITION...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-470-240900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 456 AM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 23, 9:52 AM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 AM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG MIDDLE SMITHFIELD TWP 41.09N 75.13W
06/23/2011 MONROE PA EMERGENCY MNGR
RT 209 TREES DOWN ON ROADWAY AND CARS
&&
EVENT NUMBER PHI1100294
PDSLocal storm report, Jun 23, 9:54 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 AM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG STROUD TWP 40.96N 75.21W
06/23/2011 MONROE PA EMERGENCY MNGR
TWO TREES DOWN
&&
EVENT NUMBER PHI1100295
PDSLocal storm report, Jun 23, 10:32 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1032 AM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG NEWTON 41.05N 74.75W
06/23/2011 SUSSEX NJ EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN THROUGHOUT THE COUNTY
&&
EVENT NUMBER PHI1100296
PDSSpecial weather statement, Jun 23, 1:56 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 PM EDT THU JUN 23 2011
NJZ012>014-231930-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
156 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...
AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF NEW BRUNSWICK...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR ROBERTSVILLE...MADISON PARK
AROUND 215 PM...MORGANVILLE...HOLMDEL AROUND 230 PM...LINCROFT...
MIDDLETOWN AROUND 245 PM...LITTLE SILVER AND RED BANK AROUND 300 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4033 7396 4029 7454 4048 7448 4051 7435
4053 7424 4048 7427 4044 7420 4046 7418
4045 7416 4046 7412 4041 7399 4044 7402
4047 7401 4047 7399 4043 7396
FORECASTER:Local storm report, Jun 23, 3:05 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
305 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG MIDDLE SMITHFIELD TWP 41.09N 75.13W
06/23/2011 MONROE PA EMERGENCY MNGR
RT 209 TREES DOWN ON ROADWAY AND CARS
0930 AM TSTM WND DMG STROUD TWP 40.96N 75.21W
06/23/2011 MONROE PA EMERGENCY MNGR
TWO TREES DOWN
1000 AM TSTM WND DMG NEWTON 41.05N 74.75W
06/23/2011 SUSSEX NJ EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN THROUGHOUT THE COUNTY
&&
EVENT NUMBER PHI1100294 PHI1100295 PHI1100296
TFGSpecial weather statement, Jun 23, 3:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT THU JUN 23 2011
NJZ013-014-019-020-026-232045-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-WESTERN MONMOUTH NJ-
347 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN
COUNTIES...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF TOMS RIVER...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CASSVILLE...
JACKSON AROUND 400 PM...FREEWOOD ACRES...JACKSONS MILLS AROUND 415
PM...FARMINGDALE...HOWELL AROUND 430 PM...TINTON FALLS AND EATONTOWN
AROUND 445 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3999 7409 3998 7410 3999 7461 4006 7466
4032 7404
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:54 AM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 81 min |
| Jun 23, 9:46 AM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 59 min |
| Jun 23, 10:48 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jun 23, 11:37 AM EDT | Flash Flood Warning | PHI | Morris, Sussex | 2 hr |
| Jun 23, 1:56 PM EDT | Special Weather Statement | PHI | Middlesex | 94 min |
| Jun 23, 5:18 PM EDT | Special Weather Statement | PHI | Camden | 87 min |
| Jun 23, 6:26 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Ocean | 94 min |
| Jun 23, 6:50 AM EDT | Special Weather Statement | PHI | Monroe | 55 min |
| Jun 23, 8:02 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 88 min |
| Jun 23, 8:21 AM EDT | Severe Thunderstorm Warning | PHI | Monroe | 24 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.